# SDR ASOA201201704

- Difficulty date: May 29, 2012
- Submitted: June 1, 2012
- Operation: Air carrier
- Aircraft: N686BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7715
- Aircraft time: 19,058 hours, 17,783 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Control Panel
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LIGHT BULB ON EMERGENCY LIGHTS PANEL INOPERATIVE.  R & R EMERGENCY LIGHTS OFF PBA LIGHT BULBS IAW ESPM 20-24-00.  NO FURTHER DEFECTS NOTED, ACFT OK FOR SERVICE.
